Couldn't find what you looking for?

TRY OUR SEARCH!

I just turned 19 last month. I decided to stop depo after my second shot because I gained 40lbs. I was only around 110lbs when I went on it.. Every time it gets to the point where it was a few weeks before my next shot, I'd be bleeding pretty bad. But no cramps, mood swings, etc. just blood. Now that I'm off, i have been bleeding for just over a month now. I don't know what to do. I'm scared honestly. I don't care about not being able to get pregnant 6months to a year afterwards or the bone density issue.. I'm worried why I'm constantly bleeding. Sometimes it's heavier than my normal periods I used to get. I miss it. I hate depo. No one should take it. If anyone has any suggestion of what's going on with me besides the withdrawal please let me know  ***this post is edited by moderator *** *** web addresses not allowed***

 

Loading...

uggh i hate the depo too :/ . I was 125 when i first got it now iam 175 and i was only on the shot for 6 months. it sucks it made me pretty weak too bones would hurt alot :/ not good at all.but i would only spot not bleed alot but i think you should go get checked maybe the depo didnt work well for you maybe trying some other birth control might work
Reply

Loading...

I tried the pill recently and it didn't work. Now Its been a few more months and everything is slowly getting better
Reply

Loading...